# SDR AALA20060265

- Difficulty date: April 29, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS FROM SEAT 31H TO 36H INOPERATIVE.  RESECURED LOOSE CONNECTOR FOR EMERGENCY LIGHTS FROM SEAT 31H TO 36H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
